# SDR 05FDEA01058

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Chafed
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, AT STA 1030 AND 1050 STR 6L, LINER FRAME ASSY HAS CHAFED INTO THE FRAME STRAP'S AND HARDWARE.  GOUGE OUT OF LIMITS IAW BOEING SRM 53-10-1.  REMOVED AND REPLACED STRAP IAW BOEING SRM 51-30-2.
